# SDR 0400526306

- Difficulty date: April 3, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 62,255 hours, 7,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT SIDE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21-41. REPLACED BULBS. OPERATIONAL CHECK GOOD.
